# SDR REXA2021080600538

- Difficulty date: June 18, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 379-477 Rbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 #3 FLOOR SEAT RAIL HAS MULTIPLE SPOTS OF CORROSION. J/C 900-53-900-101 - REMOVED AND REPLACED PBL 9 #3 SEAT RAIL I.A.W. REO BOMBARDIER REO 670-53-00-589 A REPAIR  B REV-A DATED 7/14/2020
